# SDR SWAA2024100331506

- Difficulty date: August 28, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 65,870 hours, 39,201 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231KF HAS PEELED UPPER SURFACE LAYER FIBERS.<[01] RECEIVED FLOOR PANEL 231KF WILL BE INSTALLED ON TTG8Q00VG21D AS PER AMM 53-21-00-400-801;[02] VERIFIED CORRECTIVE ACTION.
